# SDR ASAA2018012523298

- Difficulty date: January 25, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 37,765 hours, 11,378 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ILLUMINATION OF LEFT PACK.  ACFT GROUNDED.   BITE SHOWED LEFT TEMP CONTROL VALVE,  COULD NOT VERIFY,  RESET AND REVERIFIED, FAULT DID NOT RETURN. NO HISTORY 60 DAYS.
